Have Sjogrens diagnosed and maybe Lupus and am awaiting my next Depot Medrol injection in early Feb. Am on very low dose Prednisalone , can't take more as it upsets my stomach but as my steroids levels decrease as I get near to my next injection I get excruciating pain under my arms and swollen glands.
Once I have the bigger dose of steroid it usually settles ,but this time during this waiting time it is much worse and so sore at night trying to sleep. I also have a thickening below my armpit which is extremely painful and have been sent to the breast clinic for mammogram etc.I had bother years ago with breast lumps and cysts but that was way before menopause, I am 61now. This thickening is new and the tender lymph nodes so much worse I just wondered if anyone out there has experienced something similar with lupus or similar autoimmune disease. I am also having drenching night sweats that also go away when the steroid dose is increased.
Am just a bit concerned something else is going on that the steroid is masking when I up the dose with those injections.
The pain is under both arms but one is worse, and also a little pain in the nodes in the groin.
My gp is not sure, going for blood tests this week.